MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: MPACT DM DOUBLE MOBILITY HC LINER 28/DMG; HIP DOUBLE MOBILITY LINER

MEDACTA INTERNATIONAL SA LINER: MPACT DM DOUBLE MOBILITY HC LINER 28/DMG; HIP DOUBLE MOBILITY LINER
Catalog Number 01.26.2854MHC
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/08/2023
Type of Reportable Event Serious Injury
Event or Problem Description
On the same day of the primary, the patient came in reporting pain due to joint luxation of the head and the liner from the cup.The surgeon revised all implants and the surgery was completed successfully.It has been reported that the patient kept moving his legs and it is suspected that he intentionally dislocated his hip, in order to stay in the hospital longer, instead of returning to prison.
 
Additional Manufacturer Narrative
Batch review performed on 16-aug-2023.Lot 2302833:(b)(4) manufactured and released on 17-apr-2023.Expiration date: 2028-04-01.No anomalies found related to the problem.To date, (b)(4) of the same lot have been sold with no similar reported event during the period of review.Additional involved implant: batch review performed on 16-aug-2023 on cup: impact 01.32.154mb double mobility acetabular shell ø54 (k143453) lot.2249164 lot 2249164: 30items manufactured and released on 12-jul-2023.Expiration date: 2028-07-02.No anomalies found related to the problem.To date, (b)(4) of the same lot have been sold with no similar reported event during the period of review.

Brand Name
LINER: MPACT DM DOUBLE MOBILITY HC LINER 28/DMG
Common Device Name
HIP DOUBLE MOBILITY LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key17697673
Report Number3005180920-2023-00683
Device Sequence Number6690668
Product Code MEH
UDI-Device Identifier07630030807381
UDI-Public07630030807381
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K092265
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number01.26.2854MHC
Device Lot Number2302833
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2023
Initial Report FDA Received Date09/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexMale
Patient Weight75 KG
Patient RaceWhite